# SDR CA100222001

- Difficulty date: February 10, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 12,850 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Bracket
- Condition: Cracked
- Location: Rudder
- Part time: 13,127 hours
- Component: Rudder, Cessna, C172M
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSP, FOUND CRACK ORIGNINATING FROM RIVET HOLE ON RT SIDE SECURING BRACKET TO SPAR.  BRACKET REPLACED. (TC 20100222001)
